Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flyer

Low Dose - Big Success For Me

Recommended Posts

Hi

I just wanted to see if other low dose takers are around and what your experiences are. I'm male 28 years, male, 70kg and I'm still during my long term 3rd treatment. In my teens I had severe acne and started a normal accutane treatment. No side effects except dryness. After that clear for like 4 years. Then again a normal treatment with 22. Clear for 1 year. And with 24 I've started my current treatment. First 20mg for half a year, then 10mg for another half a year. Then 5mg for 2 years. And for the last year approx. 5mg every 2nd day. And now I'm further reducing 5mg per week.

And my skin is great. Hardly any side effects except a little bit dry lips and after shaving a little bit dry skin. With 5mg every day I had generally more dry skin but now hardly any.

I've tried stopping it, but my acne came back again mildly within days (or at least in my eyes…I'm still psychologically damaged from my teen years.) so I couldn't stop it.

What I must say is I'm of course afraid of side effets, long term damages etc. But my blood is checked every 3 months and it has never been a problem. I even live a normal lifestyle, drink alcohol (however never on an accutane day), eat chocholate and don't have to care at all about acne otherwise. And when I've tried to stop it I must say, I'd rather live clear for another ten years than living with acne and not taking accutane for a day. I couldn't stand it anymore…I've used to hide in my room, avoiding people and daylight due to acne. And since I'm clear I've finished two studies, I am very successful, do a lot of sports and I'm very outgoing. I don't ever want to trade that back.

And furthermore, nothing of all these long-term side effects have been proven. I don't doubt they are there, but I'd say every person reacts different to a medication. I also have slight back pain, but I'm sure not because of accutane but because I need to work on my posture as my phsyiotherapist said. I

Share this post


Link to post
Share on other sites

I don't think it's such a "big success" if it comes right back when you stop. I know it didn't work the first two times at full dose but isn't long term Accutane bad? Like when you turn 40 and your organs stop working and you have to cut a hole to poop through your stomach bad?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×